# SDR SWAA2023050131371

- Difficulty date: April 25, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 49,713 hours, 29,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR NOT IN THE CORRECT POSITION<[01] NODEFECT NOTED PER AMM 25-66-01
